Preprints - Stochastic models in Mathematical Physics

arXiv Search for Roma01.Math - stochastic models in mathematical physics

25 results for stochastic models in mathematical physics
  1. arxiv-id: 1802.04194v1 [Abstract, pdf]
    On large deviations of interface motions for statistical mechanics models
    Lorenzo Bertini, Paolo Buttà, Adriano Pisante
    Published: 2018-02-12

  2. arxiv-id: 1707.09204v1 [Abstract, pdf]
    A gradient flow approach to linear Boltzmann equations
    Giada Basile, Dario Benedetto, Lorenzo Bertini
    Published: 2017-07-28

  3. arxiv-id: 1604.02064v2 [Abstract, pdf]
    Stochastic Allen-Cahn approximation of the mean curvature flow: large deviations upper bound
    Lorenzo Bertini, Paolo Buttà, Adriano Pisante
    Published: 2016-04-07
    Journal Reference: Arch. Ration. Mech. Anal. Vol. 224 (2017), pp. 659-707

  4. arxiv-id: 1512.08736v2 [Abstract, pdf]
    Stochastic Allen-Cahn equation with mobility
    Lorenzo Bertini, Paolo Buttà, Adriano Pisante
    Published: 2015-12-29
    Journal Reference: Nonlinear Differ. Equ. Appl. 24: 54 (2017)

  5. arxiv-id: 1506.05691v2 [Abstract, pdf]
    Quantitative analysis of Clausius inequality
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2015-06-18
    Journal Reference: J. Stat. Mech. Theory Exp. 2015, no. 10, P10018, 19 pp

  6. arxiv-id: 1404.6466v2 [Abstract, pdf]
    Macroscopic fluctuation theory
    Lorenzo Bertini, Alberto De Sole, Davide Gabrielli, Giovanni Jona-Lasinio, Claudio Landim
    Published: 2014-04-25
    Journal Reference: Reviews of Modern Physics, Volume 87, 593-636, 2015

  7. arxiv-id: 1403.1708v1 [Abstract, pdf]
    Front fluctuations for the stochastic Cahn-Hilliard equation
    L. Bertini, S. Brassesco, P. Buttà
    Published: 2014-03-07
    Journal Reference: Braz. J. Probab. Stat. 29 (2015), 336-371

  8. arxiv-id: 1310.5829v2 [Abstract, pdf]
    Donsker-Varadhan asymptotics for degenerate jump Markov processes
    Giada Basile, Lorenzo Bertini
    Published: 2013-10-22
    Journal Reference: ALEA, 12 (1), 1-23 (2015)

  9. arxiv-id: 1211.1626v2 [Abstract, pdf]
    Drift of phase fluctuations in the ABC model
    L. Bertini, P. Buttà
    Published: 2012-11-07
    Journal Reference: J. Stat. Phys. 152 (2013), pp. 15-36

  10. arxiv-id: 1101.0475v1 [Abstract, pdf]
    Boundary effects in the gradient theory of phase transitions
    L. Bertini, P. Buttà, A. Garroni
    Published: 2011-01-03
    Journal Reference: SIAM J. Math. Anal. 44 (2012), 926-945

  11. arxiv-id: 1005.1489v3 [Abstract, pdf]
    Lagrangian phase transitions in nonequilibrium thermodynamic systems
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2010-05-10

  12. arxiv-id: 1004.2225v1 [Abstract, pdf]
    Action functional and quasi-potential for the Burgers equation in a bounded interval
    Lorenzo Bertini, Alberto De Sole, Davide Gabrielli, Giovanni Jona-Lasinio, Claudio Landim
    Published: 2010-04-13
    Journal Reference: Comm. Pure Appl. Math., 64 (2011) 649-696

  13. arxiv-id: 0807.4457v2 [Abstract, pdf]
    Towards a nonequilibrium thermodynamics: a self-contained macroscopic description of driven diffusive systems
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2008-07-28
    Journal Reference: J Stat Phys (2009) 135: 857-872

  14. arxiv-id: 0705.2996v1 [Abstract, pdf]
    On the long range correlations of thermodynamic systems out of equilibrium
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2007-05-21

  15. arxiv-id: 0705.1247v1 [Abstract, pdf]
    Stochastic interacting particle systems out of equilibrium
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona--Lasinio, C. Landim
    Published: 2007-05-09
    Journal Reference: J. Stat. Mech. Theory Exp., (2007) P07014

  16. arxiv-id: math-ph/0611077v1 [Abstract, pdf]
    Dobrushin states in the φ^4_1 model
    L. Bertini, S. Brassesco, P. Buttà
    Published: 2006-11-27
    Journal Reference: Arch. Ration. Mech. Anal. 190 (2008), 477-516

  17. arxiv-id: math-ph/0611076v1 [Abstract, pdf]
    Soft and hard wall in a stochastic reaction diffusion equation
    L. Bertini, S. Brassesco, P. Buttà
    Published: 2006-11-27
    Journal Reference: Arch. Ration. Mech. Anal. 190 (2008), 307-345

  18. arxiv-id: math/0602557v1 [Abstract, pdf]
    Large deviation approach to non equilibrium processes in stochastic lattice gases
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2006-02-24
    Journal Reference: Bull Braz Math Soc, New Series (2006) 37, 611-643

  19. arxiv-id: math/0512394v1 [Abstract, pdf]
    Large deviations of the empirical current in interacting particle systems
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2005-12-16
    Journal Reference: Theory Probab. Appl. (2007) 51, 2-27

  20. arxiv-id: cond-mat/0506664v1 [Abstract, pdf]
    Non equilibrium current fluctuations in stochastic lattice gases
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2005-06-24
    Journal Reference: J. Stat. Phys. (2006) 123, 237-276

  21. arxiv-id: cond-mat/0407161v2 [Abstract, pdf]
    Macroscopic current fluctuations in stochastic lattice gases
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2004-07-07
    Journal Reference: Phys. Rev. Lett. (2005) 94, 030601

  22. arxiv-id: cond-mat/0310072v1 [Abstract, pdf]
    Minimum dissipation principle in stationary non equilibrium states
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2003-10-03
    Journal Reference: J. Statist. Phys. (2004) 116, 831-841

  23. arxiv-id: cond-mat/0307280v1 [Abstract, pdf]
    Large deviations for the boundary driven symmetric simple exclusion process
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2003-07-11
    Journal Reference: Math. Phys. Anal. Geom. (2003) 6, 231-267

  24. arxiv-id: cond-mat/0108040v2 [Abstract, pdf]
    Macroscopic fluctuation theory for stationary non equilibrium states
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2001-08-02
    Journal Reference: J. Stat. Phys. 107 (2002), 635-675

  25. arxiv-id: cond-mat/0104153v1 [Abstract, pdf]
    Fluctuations in Stationary non Equilibrium States
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2001-04-09
    Journal Reference: Phys. Rev. Lett. 87 (2001), 040601